# SDR IPXA2025052074149

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 27,645 hours, 17,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS L1 DOOR SLIDE WOULD NOT ARM AT DEPARTURE.  INSPECTED DOOR, CLEANED GIRT BAR FLOOR ATTACHMENT POINTS, OPS CHECK GOOD W/ SLIDE INDICATION ON ECAM. AMM 52-10-11
